Geometrical Properties of a Class of Banach Spaces Including the Spaces c0 and LP (l < p < oo).

G. Godini

Mathematische Annalen (1979)

  • Volume: 243, page 197-212
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Godini, G.. "Geometrical Properties of a Class of Banach Spaces Including the Spaces c0 and LP (l &lt; p &lt; oo).." Mathematische Annalen 243 (1979): 197-212. <http://eudml.org/doc/182815>.

@article{Godini1979,
author = {Godini, G.},
journal = {Mathematische Annalen},
keywords = {Property (Lambda); Diameter; Smooth Space},
pages = {197-212},
title = {Geometrical Properties of a Class of Banach Spaces Including the Spaces c0 and LP (l &lt; p &lt; oo).},
url = {http://eudml.org/doc/182815},
volume = {243},
year = {1979},
}

TY - JOUR
AU - Godini, G.
TI - Geometrical Properties of a Class of Banach Spaces Including the Spaces c0 and LP (l &lt; p &lt; oo).
JO - Mathematische Annalen
PY - 1979
VL - 243
SP - 197
EP - 212
KW - Property (Lambda); Diameter; Smooth Space
UR - http://eudml.org/doc/182815
ER -

NotesEmbed ?

top

You must be logged in to post comments.